Nov 14, 2006
Thanks Dr Henry for your pertinent advice regarding my situation.Just today i noticed i am experiencing some numbness and/or lose of sensitivity on both my feet.And there are signs of some sort of swelling.how can i handle this?
I will keep you updated on emerging events
Response from Dr. Henry
Those sort of symptoms in the feet more often suggest neuropathy which is often not associated with any swelling. I would discuss with your HIV specialist so he/she can review your medications and clinical status to offer advice. KH
living with hiv
Atripla side effects - sore esophagus
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.